# SDR ASAA2016010614666

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,222 hours, 9,622 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 3250299010
- Condition: Failed
- Location: Nr 2 Anti Ice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND WING ANTI-ICE LT VALVE, RT VALVE AND ENGINE ANTI-ICE COWL ANTI-ICE AND COWL VALVE OPEN LIGHTS WILL NOT TEST.  ACFT GROUNDED.  FOUND ENGINE 1 ANTI-ICE ENGINE AND WING CONTROLLER C/B POPPED.  RESET C/B.  MOVED WING ANTI-ICE SWITCH TO ON.  C/B POPPED. T/S DISCONNECTED NR 1 COWL ANTI-ICE VALVE NO HELP.  DISCONNECTED NR 1 GROUND. THERMAL ANTI-ICE SOLENOID VALVE NO HELP.  DISCONNECTED NR 2 GROUND THERMAL ANTI-ICE SOLENOID VALVE NO HELP.  SWAPPED CAT PANEL , NO HELP.  RETURNED CONTROLL PANEL AND OPS CHECKED.  REF AMM 30-11-00.  REPLACED C/B ANTI-ICE ENGINE & WING CONTROLLER REF AMM 20-00-00, NO HELP.  DISCONNECTED CONNECTOR PLUG D30404 AT NR 2 ENGINE PYLON.  FIREWALL LIGHTS REMAIN ILLUMINATED & C/B DOES NOT TRIP.  RECONNECTED NR 1 COWL ANTI-ICE VALVE REF AMM 30-21-11.  RECONNECTED NR 1 GROUND THERMAL ANTI-ICE SOLENOID VALVE REF AMM 30-11-12.  REPLACED NR 2 ENGINE NACELLE WIRING HARNESS REF AMM 71-51-03.
